# SDR SWAA2016070553428

- Difficulty date: June 30, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 35,216 hours, 20,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT WINDSCREEN EMERGENCY EQUIPMENT FLASHLIGHT BATTERY INOPERATIVE.   R & R THE BATTERY IAW AMM.
